Latisse and Radiation enteropathy - from FDA reports
There is no Radiation enteropathy reported by people who take Latisse yet. This review analyzes which people have Radiation enteropathy with Latisse. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 16, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Radiation enteropathy when taking Latisse?
- Check symptoms - is radiation enteropathy caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRadiation enteropathy and drugs with ingredients of bimatoprost.
Expand the study to include reports from both FDA and eHealthMeRadiation enteropathy and Latisse from FDA and eHealthMe reports
Latisse has active ingredients of bimatoprost. (latest outcomes from Latisse 7,519 users)
Radiation enteropathy (latest reports from 1 Radiation enteropathy patients).
Browse all side effects of Latissea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Radiation enteropathyRadiation enteropathy
Could your condition cause Radiation enteropathyRadiation enteropathy
What would happen?
Questions to the study
about 3-4 months after i began using Latisse for cosmetic eyelash growth, i developed eye twitches of the upper lid on both eyes....i discontinued the Latisse for about 3 weeks and the twitches seemed to lessen...i started using again (only 2 times a week) and the twitches have ...